# SDR GTIA20120823476

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 6,566 hours, 3,115 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WINDOW EXIT SHOWED CHECK SLIDE PRESSURE.  R & R LEFT AFT RESERVOIR IAW AMM 25-62-46-000-001-A/400-001-A.
